# SDR U5QA202303030113

- Difficulty date: February 27, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N351VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20573
- Aircraft time: 5,436 hours, 2,747 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Component: Outflow Valve
- Component part number: 88056A010102
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

TEB-SRQ DIVERT BACK TO TEB (EMER DECLARED, 0PAX) FOR RED CABIN ALTITUDE LIGHT ILLUMINATED.  MX C/A: R&R OUTFLOW VALVE, OPS CKS GOOD.
